# SDR CA091216004

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 424 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Low
- Location: Ac
- Part time: 767 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL CLIMB-OUT "LOW VOLTAGE" ANNUNCIATOR ILLUMINATED, PILOT NOTED A DISCHARGE INDICATION ON THE AMMETER.  UNEVENTFUL RETURN TO AIRPORT FOR LANDING.  ALTERNATOR FOUND AT FAULT. (TC NR 20091216004)
